MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421569
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
Distributor states that a consumer notified him of a complaint of having difficulty opening these catheters.Complaint was them tearing unevenly when peeling open.The "paper was ripping anywhere from 1/4 of the way to 1/2 down" when trying to peel open.Distributor said he "checked more of the stock he had of this product and opened multiple and noticed multiple from multiple boxes and they were all having this concern.He said he has already replaced the consumer's catheters with a catheter in different packaging as he had limited dexterity, handicapped and needed it to open completely without it tearing.Photos depicting the reported complaint issue were provided by the complainant.This emdr covers the unknown market units/lot numbers associated with the defective packaging.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18579211
Report Number3005778470-2024-00281
Device Sequence Number18123515
Product Code GBM
UDI-Device Identifier30768455143550
UDI-Public30768455143550
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421569
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2024
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown